I have been on 1000 mg of met daily taking it in the am n pm to treat PCO. Since starting met I have been talking in my sleep I also take latuda for depression but have been on it for 5 months so I am thinking it m7st be metformin causing sleep talking anyone else experience this side effect?
Hi, i have done a bit of research and i can't find anywhere that talking in your sleep is a possible side effect of taking Metformin? Have you discussed this with your doctor? I know this isn't what you are asking about, but while i was looking around i found that there is an interaction risk between Metformin and Latuda: Latuda may interfere with blood glucose control and reduce the effectiveness of metformin. Monitor your blood sugar levels closely. You may need a dose adjustment of your diabetic medications during and after treatment with Latuda. Just thought it was important to know this if you didn't already...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2009 • 2 answers
Posted 18 Jun 2010 • 1 answer
Posted 2 Mar 2011 • 3 answers
Posted 29 Jul 2011 • 1 answer
Posted 31 Oct 2015 • 0 answers